# SDR AWXA0001136

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - ENROUTE FROM PHX TO BWI THE CREW GOT EICAS STATUS MESSAGE L ENG PROBE HEAT; DUE TO ICING CONDITIONS THE A/C RETURNED TO PHX. MAINTENANCE TROUBLESHOT IAW FIM 30-34-00 AND REPLACED THE FOLLOWING RELAYS: K178, K10107, K10337 (ALL P/N BACR13CG2A) AND K10478 (P/N 770-540-1); THE MESSAGE CLEARED AND FUNCTIONAL CHECKS WERE NORMAL.
